# SDR SWAA2022100365428

- Difficulty date: August 21, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN L/E FRONT SPAR FITTING FIX AFT EDGE SPRING ANGLE 2EA. CRACKS NOTED (DOT 223-VLE002). VERTICAL FIN L/E FRONT SPAR FITTING FIX FWD EDGE SPRING ANGLE 2EA. CRACKS NOTED (DOT 223-VLE002). / [01] REMOVED FWD SPRING ANGLE AT VERTICAL FIN L/E FRONT SPAR FITTING FIX AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW FWD SPRING ANGLE AT VERTICAL FIN L/E FRONT SPAR FITTING FIX AS PER B737-700 SRM 51-40-05-0G-0.;[03] VERIFIED STEPS #1 AND #2; REPLACEMENT FWD SPRING ANGLE LOCATED AND DRILLED.;[04] OK TO TREAT AND PRIME DRILLED HOLES.;[05] APPLIED ALODINE AND PRIMER AT NEW FWD SPRING ANGLE HOLES AT VERTICAL FIN L/E FRONT SPAR FITTING FIX AS PER B737-700 SRM 51-20-01-0G-0; AMM 51-21-72-370-801.;[06] VERIFIED STEP #5.  OK TO INSTALL NEW FWD SPRING ANGLE.;[07] PARTIALLY INSTALLED NEW FWD SPRING ANGLE AT VERTICAL FIN L/E FRONT SPAR FITTING FIX AS PER B737-700 SRM 51-40-02-0G-0; DWG # 176A3001.;[08] (RII) VERIFIED STEP #7; FWD SPRING ANGLE PARTIALLY INSTALLED.;[09] COMPLETED INSTALLATION OF FWD SPRING ANGLE AT VERTICAL FIN L/E FRONT SPAR FITTING FIX AS PER B737-700 SRM 51-40-02-0G-0; DWG # 176A3001;[10] REMOVED AND REPLACED FWD SPRING ANGLE AT VERTICAL FIN L/E FRONT SPAR FITTING FIX AS PER B737-700 SRM 51-40-02-0G-0; DWG # 176A3001;[11] VERIFIED STEPS 9 AND 10
